JournalszaaVol. 15, No. 1pp. 223–244

On the Condition of Orthogonal Polynomials via Modified Moments

  • H.-J. Fischer

    Technische Universität Chemnitz, Germany
On the Condition of Orthogonal Polynomials via Modified Moments cover
Download PDF

Abstract

We consider the condition of orthogonal polynomials, encoded by the coefficients of their three-term recurrence relation, if the measure is given by modified moments (i.e. integrals of certain polynomials forming a basis). The results concerning various polynomial bases are illustrated by simple examples of generating (possibly shifted) Chebyshev polynomials of first and second kind.

Cite this article

H.-J. Fischer, On the Condition of Orthogonal Polynomials via Modified Moments. Z. Anal. Anwend. 15 (1996), no. 1, pp. 223–244

DOI 10.4171/ZAA/696